my tongue burns like have pepper in my mouth and my tongue gets thick
It can cause extreme dryness in your mouth. It can also cause gingivitis (inflammation of the gums). I think I'd see my dr with your symptoms, it may not be the one for you. Here is the site on side effects for you https://www.drugs.com/sfx/cymbalta-side-effects.html
Kaismama knows of what she speaks, she is a pro.
YET, you may be experiencing an allergic and dangerous reaction to Cymbalta, swelling of the tongue or any part of your face can be very important and your doctor needs to be told as soon as possible. Please, call your doc straight away?
Best wishes to you fayefaye,
I can't believe this. When I was on Cymbalta and abilify my tongue started burning something awful. I could not eat anything salty or spicy. I ask my PCP and he did not see anything on my tongue, but, said it could be thrash mouth. I never talked to my psychiatrist about it. I should have. I got off both of the meds and my tongue got better. Now, I know it was probably the Cymbalta. It did clear up after I left them off. It took awhile. Gosh. You just don't know about these things. I know my Zoloft is not working as well.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 18 Feb 2014 • 1 answer
Updated 4 May 2017 • 2 answers
My tongue burns all the time. Also my mouth has a deep fissure down the middle of it (glossodynia?)?
Updated 1 Apr 2015 • 1 answer
Updated 31 Jul 2015 • 1 answer
Updated 1 Apr 2017 • 3 answers